MathSciNet Relay Station
MathSciNet bibliographic data
MR583851 (81j:58063) 58F15 (58F20)
Malta, I. P. Hyperbolic Birkhoff centers. Trans. Amer. Math. Soc. 262 (1980), no. 1, 181–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement